Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of Hirzebruch polynomial and cobordism decomposition.
HTML articles powered by AMS MathViewer

by Yasurô Tomonaga PDF
Proc. Amer. Math. Soc. 12 (1961), 573-576 Request permission
References
  • René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 61823, DOI 10.1007/BF02566923
  • F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0082174
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.32, 57.10
  • Retrieve articles in all journals with MSC: 57.32, 57.10
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 12 (1961), 573-576
  • MSC: Primary 57.32; Secondary 57.10
  • DOI: https://doi.org/10.1090/S0002-9939-1961-0126852-6
  • MathSciNet review: 0126852